So, after a 3 week stint of really bad depression my hubby went to a new pdoc that totally changed his meds. They said that his cycling has to do with being on anitdepressants--they tend to make a bipolar that has cycling cycle more. So he was to up his Depakote and start Seraquel. Anyone know anything about this Seraquel? This is a rather scary time for me because I know that there can be chaos with meds changing. He will no longer take 2 antidepressants with the Depakote like he has been doing for the last year. And they said it could take weeks for the Seraquel to get to a level in his system where it will be effective for him. Any advice? I'm nervous about this change--although the pdoc seemed so confident that this is what he needs for his particular cirucmstance (bipolar depression still being a big problem). What if this doesn't work? Where are we then?
Posts You May Be Interested In
Hi everyone....I’ve asked this question awhile ago but with so many new people here since, I thought I’d ask it again..,There is something that I've wondered about on occasion so I'm finally going to ask the question. I know some of you by name and some by the name that you created. What I wonder is.....what does your username mean? You don't have to answer if you don't want to but I'm sure a...
Please forgive the intrusion.For many years DS was plagued by someone who would get people to talk about their sexual abuse as a child posing as someone who had suffered abuse, or as a parent of someone who had been abused or even as a counsellor. Banned many times, I think unfortunately they are back on DS right now.If you have any concerns, please do not confront them directly - you can let me...